How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31195
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Its all about my girlfriend she has changed so much

Resolved Question:

Hello
Its all about my girlfriend she has changed so much after having a morning after pill and currently she is taking contraceptive pills. She has taken morning pill 4 weeks ago, period was delayed about 4 weeks. She doesnt have so strong feeling to me anymore and that happen soon after taking the pills. so the question I have is could that be a hormones disorder ? or maybe the hormones level is to high?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Chip replied 1 year ago.
HiMost definitely this is a hormone problem and she should have her estrogen, progesterone, and testosterone levels checked at this point. She will probably need a change in the pills she's taking since most likely her estrogen level is too high and her testosterone level is too low. She also needs her thyroid function checked since she may also have low thyroid hormone levelsLet me know if you need any more information please.
Dr. Chip and 4 other Medical Specialists are ready to help you

Related Medical Questions